Some characterizations of the Bloch space in the ball

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 229
  • Download : 0
Publisher
대한수학회
Issue Date
1989-01
Language
English
Citation

대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.215 - 221

ISSN
0304-9914
URI
http://hdl.handle.net/10203/61936
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0